Last month, I was two weeks late for my period so I went to get a test and it was negative; a day later I got my period which lasted for 7 days and was pretty heavy - basically normal for me. Now, my period has started again but two weeks early! I've been stressed recently, is this why my periods are all over the place? Thank you!
It could be caused by that. It's also could be caused by your hormones. I had similar situation and went to the gynecologist, she ordered to do some test, USG, then i went to endocrinologist and finally i got my meds. It helped a lot, i also found out that I have problems with my thyroid.
Stress can affect you cycle but it might not be a bad idea to have your gyno do a ct scan or MRI.. you may have something in there that is causing it.. don't mean to scare you but even something as small as an ovarian cyst can cause irregular bleeding..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.